# SDR 420611112007

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SECOND OCCURRENCE OF A FALSE ENGINE FIRE WARNING ON THIS AIRCRAFT IN THE LAST THREE DAYS. ONE FLIGHT OCCURRED BETWEEN THE TWO INCIDENTS. ARRIVED AT HOSPITAL TO PICK UP PATIENT TO TRANSPORT TO ANOTHER HOSPITAL. WHEN THE TWIST GRIP WAS PLACED IN THE IDLE POSITION, THE (ENG FIRE) WARNING LIGHT ON THE CWP CAME ON. CREW MEMBERS WERE ASKED TO CONFIRM IF THERE WAS FIRE OR SMOKE. NONE WAS OBSERVED. SHUTDOWN THE ENGINE AND DID A VISUAL INSPECTION OF THE ENGINE AND ENGINE COMPARTMENT. NO EVIDENCE OF FIRE WAS APPARENT. CONTACTED DISPATCH AND ADVISED THE AIRCRAFT WAS OUT OF SERVICE. THE PILOT CONTACTED HIS SUPERVISOR AND THE BASE MECHANIC. THE BASE MECHANIC WAS TROUBLESHOOT THE WARNING AND THE MECHANICAL INSPECTION AGAIN REVEALED NO APPARENT PROBLEMS. THE WARNING LIGHT HAD EXTINGUISHED APPROXIMATELY TEN MINUTES AFTER SHUTDOWN. THE AIRCRAFT WAS RETURNED TO SERVICE AND FLOWN BACK TO BASE. ENGINE SHUTDOWN AT BASE WAS NORMAL WITH NO WARNING LIGHTS.  FIRST ISDR ON THIS IS SUBMITTED AS UNIQUE CONTROL NR 420611092007
